Medical Specialty >> Cardiology

Doctors Lounge - Cardiology Answers

Back to Cardiology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site. 

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/20/2017.

Forum Name: Cardiology Symptoms

Question: Chest pain


 Dawnzz - Thu Jan 27, 2005 2:47 pm

Hi , I had TIA in October , the doctor started me on plavix , I've had all heart tests and brain scans done and everything appears to be normal, I suffered greatly from panic attacks for about 10 weeks afterwards but I seem a bit calmer now , except I am suffering with tingling in left arm, centre to left side of chest and a stabbing sensation in those areas also its driving me mad as I am worrying constantly but it never lets up its there all the time....could it be the plavix?
 Dr. Yasser Mokhtar - Thu Feb 24, 2005 1:46 am

User avatar Dear Dawn,

The continuous tingling and chest pain that you have might be due to:
1. Part of the symptoms of panic attacks.
2. A new tia related symptom.
3. Something unrelated to either such as neck problems.
4. Coronary disease. The probability that this chest pain could be due to coronary disease is most probably low as the chest pain that you have is atypical as compared to that of chest pain secondary to coronary disease. Having said that, however, you have a history of high cholesterol and had a tia which mean that you most probably have diseased arteries whether in the brain (tia) or heart (coronary disease). So, i would recommend that you talk to your doctor about this pain and see whether or not he/she thinks that a stress test is required.

Thank you very much for using our website https://doctorslounge.com and i hope that this information helped.

Yasser Mokhtar, M.D.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us